Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well, I am a 15 year male and about 3 weeks ago I got a cyst a little above in between my eyebrows. My mom recommended I get a cortisone shot, so I did. Amazingly, it went away overnight! However, two weeks later, it was back(a little smaller and less red but still quite large)...so I went to the dermatologist again. This time he gave it a direct shot straight on(rather than 3 small ones in the different regions). However, immediately I formed a HUGE bump that makes the cyst seem much larger...it's pink, and I'm very aggravated that the "miracle cure" made my cyst 5 times bigger! btw: the 2nd injection was about 2 days ago and it hasn't gone down, rather gotten worse as explained above...IS IT NORMAL TO HAVE YOUR CYST GET MUCH LARGER AND MORE SWOLLEN AFTER A SECOND CORTISONE INJECTION? IF SO, HOW LONG DOES IT TAKE TO FINALLY GO DOWN? thank you in advance for all the help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×